# SDR USAA980493

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: Bs 4850
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND CORROSION AT GIRT BAR MOUNT BEYOND LIMITS, 1 INCH BY .50 INCH AT STA 4850 AFT SIDE MED.  REPAIRED PER SRM CHAPTER 51.  (X)
